# SDR SWAA063272

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 63,661 hours, 59,231 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Part serial: MX440798
- Condition: Seized
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, T/E FLAPS WOULD NOT EXTEND.  COULD NOT EXTEND FLAPS ELECTRICALLY DUE TO OPEN CB.  REMOVED AND REPLACED FLAP DRIVE MOTOR PER MM.
